Found 11 results
Author Title [ Type(Desc)] Year
Filters: First Letter Of Last Name is R and Author is Julio C. Rebelo  [Clear All Filters]
Articles in international peer reviewed journals
Rebelo JC, Reis H. 2-dimensional Lie algebras and separatrices for vector fields on (C^3,0). Journal de Mathématiques Pures et Appliquées. 2016;105(2):248-264.Edit
Rebelo JC, Reis H. Cyclic stabilizers and infinitely many hyperbolic orbits for pseudogroups on (C,0). J. Inst. Math. Jussieu. 2014;13(2):413-446.Edit
Rebelo JC, Reis H. Discrete orbits, recurrence and solvable subgroups of Diff(C^2,0). Journal of Geometric Analysis. 2017;27(1):1-55.Edit
Mattei JF, Rebelo JC, Reis H. Generic pseudogroups on (C,0) and the topology of leaves. Compositio Mathematica. 2013;149(8):1401-1430.Edit
Rebelo JC, Reis H. A note on integrability and finite orbits for subgroups of Diff(C^n,0). Bulletin of the Brazilian Mathematical Society. 2015;46(3):469-490.Edit
Rebelo JC, Reis H. Separatrices for C^2 actions on 3-manifolds. Commentarii Mathematici Helvetici. 2013;88(3):677-714.Edit
Rebelo JC, Reis H. Uniformizing complex ODEs and applications. Revista Matemática Iberoamericana. 2014;30(3):799-874.Edit
Error | CMUP


The website encountered an unexpected error. Please try again later.